Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2016 (2016), Article ID 7072606, 7 pages
http://dx.doi.org/10.1155/2016/7072606
Research Article

Various Fixed Point Theorems in Complex Valued -Metric Spaces

1Department of Mathematics, Bhilai Institute of Technology, Bhilai House, Durg, Chhattisgarh 491001, India
2Department of Mathematics, U.P.U. Government Polytechnic, Durg, Chhattisgarh 491001, India
3Department of Mathematics, Dr. C. V. Raman University, Kota, Bilaspur, Chhattisgarh 495113, India

Received 17 June 2016; Revised 24 September 2016; Accepted 11 October 2016

Academic Editor: Yurong Liu

Copyright © 2016 Anil Kumar Dubey et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Azam, B. Fisher, and M. Khan, “Common fixed point theorems in complex valued metric spaces,” Numerical Functional Analysis and Optimization, vol. 32, no. 3, pp. 243–253, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. C. Klin-eam and C. Suanoom, “Some common fixed-point theorems for generalized-contractive-type mappings on complex-valued metric spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 604215, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. A. Kutbi, A. Azam, J. Ahmad, and C. Di Bari, “Some common coupled fixed point results for generalized contraction in complex-valued metric spaces,” Journal of Applied Mathematics, vol. 2013, Article ID 352927, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. H. K. Nashine, M. Imdad, and M. Hasan, “Common fixed point theorems under rational contractions in complex valued metric spaces,” Journal of Nonlinear Science and Its Applications, vol. 7, no. 1, pp. 42–50, 2014. View at Google Scholar · View at MathSciNet
  5. H. K. Nashine and B. Fisher, “Common fixed point theorems for generalized contraction involving rational expressions in complex valued metric spaces,” Analele Stiintifice ale Universitatii Ovidius Constanta, vol. 23, no. 2, pp. 179–185, 2015. View at Google Scholar
  6. F. Rouzkard and M. Imdad, “Some common fixed point theorems on complex valued metric spaces,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1866–1874, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. N. Singh, D. Singh, A. Badal, and V. Joshi, “Fixed point theorems in complex valued metric spaces,” Journal of the Egyptian Mathematical Society, vol. 24, no. 3, pp. 402–409, 2016. View at Publisher · View at Google Scholar
  8. W. Sintunavarat and P. Kumam, “Generalized common fixed point theorems in complex valued metric spaces and applications,” Journal of Inequalities and Applications, vol. 2012, article 84, 12 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. W. Sintunavarat, Y. J. Cho, and P. Kumam, “Urysohn integral equations approach by common fixed points in complex-valued metric spaces,” Advances in Difference Equations, vol. 2013, article 49, 14 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. K. Sitthikul and S. Saejung, “Some fixed point theorems in complex valued metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 189, 11 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. K. P. R. Rao, P. R. Swamy, and J. R. Prasad, “A common fixed point theorem in complex valued b-metric spaces,” Bulletin of Mathematics and Statistics Research, vol. 1, no. 1, pp. 1–8, 2013. View at Google Scholar
  12. A. K. Dubey, R. Shukla, and R. P. Dubey, “Some fixed point theorems in complex valued b-metric spaces,” Journal of Complex Systems, vol. 2015, Article ID 832467, 7 pages, 2015. View at Publisher · View at Google Scholar
  13. A. K. Dubey, “Common fixed point results for contractive mappings in complex valued b-metric spaces,” Nonlinear Functional Analysis and Applications, vol. 20, no. 2, pp. 257–268, 2015. View at Google Scholar
  14. A. K. Dubey, R. Shukla, and R. P. Dubey, “Some common fixed point theorems for contractive mappings in complex valued b-metric spaces,” Asian Journal of Mathematics and Apllications, vol. 2015, Article ID ama0266, 13 pages, 2015. View at Google Scholar
  15. A. A. Mukheimer, “Some common fixed point theorems in complex valued b-metric spaces,” The Scientific World Journal, vol. 2014, Article ID 587825, 6 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  16. B. K. Dass and S. Gupta, “An extension of Banach contraction principle through rational expression,” Indian Journal of Pure and Applied Mathematics, vol. 6, no. 12, pp. 1455–1458, 1975. View at Google Scholar · View at MathSciNet